# SDR AALA202302205228

- Difficulty date: February 2, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 62,159 hours, 25,512 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PREVIOUS REPAIR ANGLE OF KEEL BEAM AREA WING TO BODY AFT FAIRING FRAME LOCATED AT BS 727 AND BL 0. PREVIOUS REPAIR ANGLE #3 REMOVED AND REPAIRED FRAME PER EA 341801 AND SRM 51-40-02.
